Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going through Effexor Withdrawl now Davey

Posted by Mattie on June 4, 2001, at 9:20:05

In reply to Re: Going through Effexor Withdrawl now, posted by Davey on June 4, 2001, at 2:41:02

Specifically, what kind of hormone testing did you have done? Did the med contribute to this or does your doctor think this existed prior to the med?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mattie thread:1016
URL: http://www.dr-bob.org/babble/20010530/msgs/65330.html